# SDR UPS99230752

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 783.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DURING INSPECTION OF 783.95 L FRAME FOR CRACKS.  CRACK FOUND EMINATING FROM SECOND FASTENER HOLE BELOW FLOOR.  FRAME BS 783.95 LT REPAIRED IAW APPENDIX C OF EO B727-5310-5474- C AND SMRO EO 99-30-002 UPS ENGINEERING FILE NR 5310-2172.
